Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 12:01:30 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640682
  • Total Topics: 48666
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Shaking caused by HIV?  (Read 4631 times)

0 Members and 1 Guest are viewing this topic.

Offline Maestro

  • Member
  • Posts: 225
Shaking caused by HIV?
« on: September 12, 2006, 09:21:47 AM »
Something else I noticed with my Uncle (if you ahve been following my saga here) is that he gets the shakes quite a bit.  He tells me he has always had them, but I don't seem to ever remember this before.

Is this something common with HIV+?

Thanks
M

Offline GSOgymrat

  • Member
  • Posts: 5,031
  • HIV+ since 1993. INTJ
Re: Shaking caused by HIV?
« Reply #1 on: September 12, 2006, 09:42:30 AM »
He probably has a condition called "essential tremor". All the men in my family have it. My hands shake, sometimes more than others. I usually become more tremulous when I am nervous, tired or have low blood sugar. I am particularly tremulous after a very hard workout. I don't think HIV infection would affect the condition much other than possibly causing additional stress or fatigue. Here is some basic info on essential tremor: http://www.mayoclinic.com/health/essential-tremor/DS00367/DSECTION=1

Offline Teresa

  • Member
  • Posts: 1,753
Re: Shaking caused by HIV?
« Reply #2 on: September 12, 2006, 11:03:47 AM »
Before hubby was diagnosed with HIV, I noticed that his hands were shaking really bad. I was scared that he had MS or Parkinsons.

The doctor said his shaky hands were probally a result of his low CD4s which was 85. After he started taking his meds and his CD4s went up the shaking stopped. His CD4 is 198 at his last labs.

That was our experience with shaky hands.

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline Lis

  • Member
  • Posts: 595
Re: Shaking caused by HIV?
« Reply #3 on: September 12, 2006, 11:24:15 AM »
i started shaking alot and found that my thyroid was hyperactive, and was later diagnosed with Graves decease. i would talk to your uncle about having his TSH checked at his next doctors visit... 

good luck,

lisbeth
poz 1986....

Offline CowboyPOZ

  • Member
  • Posts: 61
Re: Shaking caused by HIV?
« Reply #4 on: September 13, 2006, 01:57:28 AM »
I usually find my leg shakey in the mornings and I have also developed an eyelid twitch. I am not on meds and my counts are pretty good right now so I think it is a side effect but plan to ask the doctor in November.
Okie Cowboy Guy

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.